Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 336, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A selection theorem for topological convex structures
M. van de Vel.
Trans. Amer. Math. Soc. 336 (1993), 463-496
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1169083
Attracting and repelling point pairs for vector fields on manifolds. I
Gabriele Meyer.
Trans. Amer. Math. Soc. 336 (1993), 497-507
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1169081
The product of two normal initially $𝜅$-compact spaces
Eric K. van Douwen.
Trans. Amer. Math. Soc. 336 (1993), 509-521
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1022170
Semilinear evolution equations in Banach spaces with application to parabolic partial differential equations
Samuel M. Rankin.
Trans. Amer. Math. Soc. 336 (1993), 523-535
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1052911
Higher order commutators for vector-valued Calderón-Zygmund operators
Carlos Segovia and José L. Torrea.
Trans. Amer. Math. Soc. 336 (1993), 537-556
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1074151
Cohen-Macaulayness of semi-invariants for tori
Michel Van den Bergh.
Trans. Amer. Math. Soc. 336 (1993), 557-580
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1087057
Failure of cancellation for direct sums of line bundles
Richard G. Swan.
Trans. Amer. Math. Soc. 336 (1993), 581-605
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1091709
The value semigroups of prime divisors of the second kind in $2$-dimensional regular local rings
Sunsook Noh.
Trans. Amer. Math. Soc. 336 (1993), 607-619
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1080735
Mountain impasse theorem and spectrum of semilinear elliptic problems
Kyril Tintarev.
Trans. Amer. Math. Soc. 336 (1993), 621-629
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1097172
On a conjecture of Lin-Ni for a semilinear Neumann problem
Adimurthi and S. L. Yadava.
Trans. Amer. Math. Soc. 336 (1993), 631-637
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1156299
A unique continuation property on the boundary for solutions of elliptic equations
Zhi Ren Jin.
Trans. Amer. Math. Soc. 336 (1993), 639-653
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1085944
An indirect method in the calculus of variations
F. H. Clarke.
Trans. Amer. Math. Soc. 336 (1993), 655-673
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1118823
Toeplitz operators and weighted Wiener-Hopf operators, pseudoconvex Reinhardt and tube domains
Norberto Salinas.
Trans. Amer. Math. Soc. 336 (1993), 675-699
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1093217
Weak solutions of the porous medium equation in a cylinder
Björn E. J. Dahlberg and Carlos E. Kenig.
Trans. Amer. Math. Soc. 336 (1993), 701-709
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1085940
Weak solutions of the porous medium equation
Björn E. J. Dahlberg and Carlos E. Kenig.
Trans. Amer. Math. Soc. 336 (1993), 711-725
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1085939
Uniqueness in bounded moment problems
Hans G. Kellerer.
Trans. Amer. Math. Soc. 336 (1993), 727-757
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1145730
Branched surfaces and attractors. I. Dynamic branched surfaces
Joe Christy.
Trans. Amer. Math. Soc. 336 (1993), 759-784
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1148043
On injectivity in locally presentable categories
Jiří Adámek and Jiří Rosický.
Trans. Amer. Math. Soc. 336 (1993), 785-804
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1085935
Supercuspidal representations and the theta correspondence. II. $SL(2)$ and the anisotropic $O(3)$
David Manderscheid.
Trans. Amer. Math. Soc. 336 (1993), 805-816
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1099354
On Lagrange interpolation at disturbed roots of unity
Charles K. Chui, Xie Chang Shen and Le Fan Zhong.
Trans. Amer. Math. Soc. 336 (1993), 817-830
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1087054
Remarks on prescribing Gauss curvature
Xingwang Xu and Paul C. Yang.
Trans. Amer. Math. Soc. 336 (1993), 831-840
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1087058
$W^{2,p}$-solvability of the Dirichlet problem for nondivergence elliptic equations with VMO coefficients
Filippo Chiarenza, Michele Frasca and Placido Longo.
Trans. Amer. Math. Soc. 336 (1993), 841-853
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1088476
Unlinking via simultaneous crossing changes
Martin Scharlemann.
Trans. Amer. Math. Soc. 336 (1993), 855-868
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1200011
Weighted norm inequalities for homogeneous singular integrals
Javier Duoandikoetxea.
Trans. Amer. Math. Soc. 336 (1993), 869-880
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1089418
Functional equations satisfied by intertwining operators of reductive groups
Chen-bo Zhu.
Trans. Amer. Math. Soc. 336 (1993), 881-899
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1097173
Groups of dualities
Georgi D. Dimov and Walter Tholen.
Trans. Amer. Math. Soc. 336 (1993), 901-913
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1100693
Small solutions to inhomogeneous linear equations over number fields
Robbin O’Leary and Jeffrey D. Vaaler.
Trans. Amer. Math. Soc. 336 (1993), 915-931
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1094559
Algebraic cycles and the Hodge structure of a Kuga fiber variety
B. Brent Gordon.
Trans. Amer. Math. Soc. 336 (1993), 933-947
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1097167